# SDR 2024F00317

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: General aviation
- Aircraft: N306D
- Make and model: Beech 65-B80
- Aircraft serial: LD439
- Aircraft time: 7,221 hours
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCC3YR2
- System (JASC): 3457 · Global Positioning System
- Part: Display
- Part number: 0110126400
- Part serial: 165003599
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GARMIN 600 PFD FAILED IN CRUISE FLIGHT
